# SDR YENA2024082701177

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 76,736 hours, 27,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE LOC. ON FR. 16 LH DOOR STOP FITTING Ñ7 LOWER I/B HOLE. CRACK LENGTH 0.197 INCH APPROX; (RESOLVED ON W/O: 1301603 TASKCARD: NR-00021) REF AE W/O# 2024-50/1. N/R# 2024-216461.PERFORMED REPAIR INTERCOSTAL FITTING LOC. FR16 LH DOOR STOP FITTING 7 IAW A320 SRM 53-11-12-300-010. THIS REPAIR IS CATEGORY A NO REQUIRED FURTHER INSPECTION. THIS REPAIR IS CONSIDERED PRIMARY STRUCTURE IAW A320 SRM 51-11-12. ACCOMPLISHED BY AE TECH# 8617215. AE QC INSP# 183.
